# SDR NOCA01706

- Difficulty date: February 16, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-300
- Aircraft serial: 26257
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT EICAS MESSAGE FWD EQUIPMENT COOLING OVHD LIGHT.  FOLLOWED QRH PROCEDURES WENT TO STBY MODE 4 MIN STATUS OVHD FOLLOWED QRH TO OVRD MODE.  FOUR MINS LATER EICAS MESSAGE EQUIPMENT COOLING ILLUMINATED QRH PROCEDURES FOLLOWED, LANDED WITHIN 40 MIN.
